# SDR JR2R20210423647

- Difficulty date: April 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 14,456 hours, 8,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17086154001
- Condition: Corroded
- Location: Zone 200
- Part time: 14,456 hours, 8,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL SUPPORT BRACKET CORRODED AT FR90 RH OB END OF BEAM
